MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. AMT G-JET LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING DEVICE

APPLIED MEDICAL TECHNOLOGY, INC. AMT G-JET LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING DEVICE
Model Number GJ-1415-15-I
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a response to uf report # mw5102495 which was received by amt from the fda on 08/16/2021.Based on the provided information, the complaint is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt confirmed with the device referenced in the report is not available for return.Since the device was not returned, a visual and functional evaluation could not be performed and device failure cannot be confirmed at this time.A device history review was completed for the reported lot number and no anomalies were found and there have been no other complaint reports for this same batch.The complaint information has been logged into our complaint database for trending purposes.Complaint # (b)(4) was assigned to this report.
 
Event or Problem Description
Per the original reporter's report #: mw5102495, it was reported "to ir (b)(6) 2021 for gastrojejunostomy catheter check and exchange.Shortly later (noted less than one hour), it was discovered the balloon of the tube had ruptured and pt.Had to return to ir suite for gastrojejunostomy catheter check and exchange noting the catheter was faulty.Fda safety report id# (b)(4).".

Brand Name
AMT G-JET LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING DEVICE
Common Device Name
TRANSGASTRIC-JEJUNAL FEEDING DEVICE
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
MDR Report Key12468927
Report Number1526012-2021-00017
Device Sequence Number5146817
Product Code KNT
UDI-Device Identifier00842071101480
UDI-Public(01)00842071101480(17)240201(10)210329-235
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K123716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2024
Device Model NumberGJ-1415-15-I
Device Catalogue NumberGJ-1415-15-I
Device Lot Number210329-235
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2021
Initial Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1